Jump to content
Acne.org

Month #3 Part1- July 2009

My doctor didn't like that I hadn't cleared up yet. (He's a perfectionist - yay!!) So he put me on Cephalexin at the same time. Redness is going away.

I won't lie - it's made me gain a bit of weight. Well, any excuse is as good as any to get back in a regular exercise program!

I decided to do a different way of documenting. Thank you Mac Photobooth.

    From the album:

    Changed forever. Thank you Accutane.

    • 7 pictures
    • 0 comments
    • 1 image comment

    Photo Information for Month #3 Part1- July 2009


    Recommended Comments

    There are no comments to display.

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×